Hitting bottom

Discussion in 'Help Me! I Need to Talk to Someone.' started by sadcat, Jan 16, 2013.

Thread Status:
Not open for further replies.
  1. sadcat

    sadcat Well-Known Member

    Seems as if everything is out of order within me.

    MY pain is completely out of control - and I am too inhibited to even tell anyone how bad it is anymore. it just feels too bad to tell others any more. But I cannot handle all this pain. At least 6 sites with level 10 pain - just shot me.

    My emotions are out of control again from the hormone therapy. I am getting angry with everyone and everything. I don't seem to be able to separate major from minor interactions. Have begun taking Klonopin to try to get back some control over my emotions.

    Suicide has been appealing to me more every minute. And I got into difficulty with a few people today. Just out of control.

    Just so lost .

    Sad
     
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    Oh hun hugs to you dam pain i wish it would let up for you. I do hope klonopin kicks in soon hun to help give you some relief Try to find a quiet place hun where you can just let dam tears come ok get a warm bath and just try to stay clear of everyone hugs
     
  3. Wysteria Blue

    Wysteria Blue Well-Known Member

    I'm so sorry sadcat. Pain just magnifies everything and makes things seem so overwhelming...
    I sure hope you get some relief and that the Klonopin will help calm things down a bit.

    gentle little hug..if you want one.

    wb
     
Thread Status:
Not open for further replies.